Journal article icon

Journal article

Tree-graded spaces and asymptotic cones of groups

Abstract:

We introduce a concept of tree-graded metric space and we use it to show quasi-isometry invariance of certain classes of relatively hyperbolic groups, to obtain a characterization of relatively hyperbolic groups in terms of their asymptotic cones, to find geometric properties of Cayley graphs of relatively hyperbolic groups, and to construct the first example of finitely generated group with a continuum of non-$\pi_1$-equivalent asymptotic cones. Note that by a result of Kramer, Shelah, Tent ...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1016/j.top.2005.03.003

Authors


Journal:
TOPOLOGY
Volume:
44
Issue:
5
Pages:
959-1058
Publication date:
2004-05-03
DOI:
ISSN:
0040-9383
URN:
uuid:890af457-dd59-44be-8e18-63c1348cb825
Source identifiers:
27937
Local pid:
pubs:27937
Language:
English
Keywords:

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP